# SDR 0102856641

- Difficulty date: August 15, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 75,025 hours, 16,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Location: Emer Esc Path Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN ZONE 'B'.    REPLACED THE EMERGENCY LIGHTS POWER SUPPLY. OPEATIONAL CHECK NORMAL.
